# SDR BTHA96001

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4811T
- Make and model: Piper PA-32-300
- Aircraft serial: 327240086
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 6821202
- Condition: Cracked
- Location: Eng Mt Attach
- Part time: 7,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FIREWALL WAS FOUND CRACKED BETWEEN LOWER RIGHT ENGINE MOUNT ATTACH POINT AND COWLING FLANGE.  CRACK WAS 2.50 INCHES LONG AND RAN HORIZONTALLY.  SUBMITTER SPECULATES CAUSE WAS AGE OF PART.  RECOMMEND CLOSE AND DETAILED INSPECTION OF THIS AREA OF THE FIREWALL ON REGULAR BASIS.  (X)
